Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

What are the repercussions of accidental ingestion of Xanax by a child?

User rating for this question
Very Good
Answered by

Pediatrician
Practicing since : 2005
Answered : 3491 Questions
Question
Three year old grandson swallowed a .5 Xanax. What should be done?
Fri, 4 May 2018 in Child Health
 
 
Answered by Dr. Diptanshu Das 11 minutes later
Brief Answer:
Visit the ER

Detailed Answer:
Thanks for asking on Healthcaremagic.

Although Xanax is quite safe even in overdose, you should take the child to the emergency and place him under observation. This is important even though I do not expect any adverse outcome other than increased sleeping.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor